# SDR DALA1034809855

- Difficulty date: November 14, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA 200 TO 285 RBL 22 SEAT TRACK HAS CORROSION SEVERAL PLACES.  REMOVED CORROSION. ORIG MAT .090, REMOVED .031 REMAINING .059 R & R SEAT TRACK BS 200-285 IAW SRM 51-10-3,53-01 FIG 1,51-10-1,51-30-5, 51-10-2,51-10-4,53-05 FIG 4F,51-10-3B, P125.
